# SDR W8PA971423

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - EMERGENCY TRACK LIGHTING HAS SECTION INOP BETWEEN ROWS 9 AND 12.  FOUND WIRE LOOSE AT LIGHT CONNECTION.  RESECURED WIRE OPS CHECK GOOD.
